# SDR R61A201408251020

- Difficulty date: August 25, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 17,918 hours, 14,125 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 59128437
- Part serial: B1500
- Condition: Failed
- Location: Flap Skew
- Part time: 17,918 hours, 14,125 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

CREW REPORTED A FLAP FAIL MESSAGE, ON APPROACH SLATS OPERATED, HOWEVER, FLAPS DID NOT.  CREW DECLARED AN EMERGENCY AND REQUESTED EMERGENCY EQUIPMENT BE STANDING BY. CREW DID NOT HAVE PASSENGERS BRACED, LANDED WITHOUT INCIDENT AND TAXIED TO GATE UNDER OWN POWER.  MAINTENANCE TROUBLESHOT AND FOUND THE FLAP SKEW SENSOR HAD FAILED.  MAINTENANCE R & R THE FLAP SKEW SENSOR IAW AMM AND OPS CHECKED GOOD. ACFT IS GOOD FOR SERVICE.
